Ask Homeopathy Experts

Symptoms from homeopathy overuse?

Symptoms from homeopathy overuse?

Posted by: dr kashinath

frequently changing homeopathy drug cause over sensitive to patient showing proving symptom to most of drug rest health is almost normal except fear of death what should be done please advice


It is unusual for effects of overdosing to last very long. If the symptoms are due to frequent changing of remedies in a sensitive patient, it is best to be without any medication for some time. This will enable the symptoms to pass off. If the symptoms are problematic, then a good homeopath should be able to select a remedy to match the symptoms and proper care has to be taken for managing the dose to take into account the patient’s sensitivity.

Best wishes,
Dr. Firuzi Mehta

About the author

Firuzi Mehta

Firuzi Mehta

Dr. Firuzi Mehta qualified in homeopathic medicine in 1997 and then completed her HMD from the British Institute of Homoeopathy, London. In 1998, she also attended an Introductory Course in Anthroposophic Medicine and Iscador Therapy for Cancer at the Lukas Klinik in Arlesheim, Switzerland now known as Klinik Arleshim. After working for over 5 years with an eminent homeopath in Mumbai, to gain work-experience, she started her own practice in 2001. She reviews homeopathic books as and when the opportunity arises and firmly believes that one's knowledge is always incomplete and needs to grow. She is currently enrolled with—and studying for—the 2 year E-Learning Programme offered by Prof. George Vithoulkas' International Academy of Classical Homeopathy. http://www.homoeopathie.in

1 Comment

  • My daughter was put on Cantharis for 5 months, alternatiing potencies, by homeopath and it didn’t seem to help more thatn 10%. During this remedy she started spitting on her skin to relieve the constant burning skin sensation she had prior. It has gotten to the point where she can’t touch anything without things feeling like they’re burning her skin, and splashes water or spits constantly on her hands. Seeing someone point in front of her is very painful to her eyes.

    Could the Cantharis have caused this and can it be reversed?
    thank you,Pietra

Leave a Comment